Isomorphisms of simple inductive types through extensional rewriting

Abstract : We study isomorphisms of inductive types (that is, recursive types satisfying a condition of strict positivity) in an extensional simply typed $\lambda$-calculus with product and unit types. We first show that the calculus enjoys strong normalisation and confluence. Then we extend it with new conversion rules ensuring that all inductive representations of the product and unit types are isomorphic, and such that the extended reduction remains convergent. Finally, we define the notion of a faithful copy of an inductive type and a corresponding conversion relation that also preserves the good properties of the calculus.
Type de document :
Article dans une revue
Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2005, 15 (5), pp.875-915. 〈10.1017/S0960129505004950〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00782793
Contributeur : David Chemouil <>
Soumis le : mercredi 30 janvier 2013 - 15:59:55
Dernière modification le : mercredi 12 septembre 2018 - 17:46:02

Lien texte intégral

Identifiants

Collections

Citation

David Chemouil. Isomorphisms of simple inductive types through extensional rewriting. Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2005, 15 (5), pp.875-915. 〈10.1017/S0960129505004950〉. 〈hal-00782793〉

Partager

Métriques

Consultations de la notice

141